Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Structure theory of faithful rings. II. Restricted rings


Author: R. E. Johnson
Journal: Trans. Amer. Math. Soc. 84 (1957), 523-544
MSC: Primary 09.3X
Part I: Trans. Amer. Math. Soc. (2) (1957), 508-522
MathSciNet review: 0084493
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1957-0084493-7
PII: S 0002-9947(1957)0084493-7
Article copyright: © Copyright 1957 American Mathematical Society